Forthcoming

Volume 22 - Issue 2 - August 2020

1. 

A new iterative method based on the modified proximal-point algorithm for finding a common null point of an infinite family of accretive operators in Banach spaces

Thierno M. M. Sow

Department of Mathematics, Amadou Mahtar Mbow University, Dakar, Senegal

Received: 09 December 2019 / Accepted: 28 May 2020

2. 

Mathematical Modeling of Chikungunya Dynamics: Stability and Simulation

Ruchi Arora, Dharmendra Kumar, Ishita Jhamb and Avina Kaur Narang

Department of Mathematics, SGTB Khalsa College, University of Delhi, Delhi-110007, India

Received: 28 February 2020 / Accepted: 15 June 2020

3. 

Contractive mapping theorems in Partially ordered metric spaces

N. Seshagiri Rao1, K. Kalyani2 and Kejal Khatri3

1Department of Applied Mathematics, School of Applied Natural Sciences Adama Science and Technology University Post Box No.1888, Adama, Ethiopia.

2Department of Mathematics, Vignan’s Foundation for Science, Technology & Research Vadlamudi-522213, Andhra Pradesh, India.

3Department of Mathematics, Government College Simalwara, Dungarpur 314403, Rajasthan, India.

Received: 14 February 2020 / Accepted: 22 June 2020

4. 

D-metric Spaces and Composition Operators Between Hyperbolic Weighted Family of Function Spaces

A. Kamal1 and T.I. Yassen2

1Port Said University, Faculty of Science, Department of Mathematics and Computer Science, Port Said, Egypt.

2The Higher Engineering Institute in Al-Minya (EST-Minya) Minya, Egypt.

Received: 12 March 2019 / Accepted: 14 July 2020

5. 

Hyers-Ulam stability of an additive-quadratic functional equation

Vediyappan Govindan1, Choonkil Park2, Sandra Pinelas3 and Themistocles M. Rassias4

1Department of Mathematics, Sri Vidya Mandir Arts & Science College, Katteri, India.

2Research Institute of Natural Sciences, Hanyang University, Seoul-04763, Korea.

3Departamento de Ciências Exatas e Engenharia, Academia Militar, Portugal.

4Department of Mathematics, National Technical University of Athens, Greece.

Received: 23 May 2020 / Accepted: 20 July 2020

6. 

Results on para-Sasakian manifold admitting a quarter symmetric metric connection

Vishnuvardhana. S.V.1 and Venkatesha2

1Department of Mathematics, GITAM School of Science, GITAM, Deemed to be University, Bengaluru, Karnataka-561 203, India. 

2Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India.

Received: 07 November 2019 / Accepted: 20 July 2020

7. 

Fixed point theorems on cone S-metric spaces using implicit relation

G. S. Saluja

Department of Mathematics, Govt. Kaktiya P. G., College Jagdalpur, Jagdalpur - 494001 (C.G.), India. 

Received: 11 September 2019 / Accepted: 27 July 2020